Change search
ReferencesLink to record
Permanent link

Direct link
On a decomposition of some functions
Department of Mathematics, Central University of Venezuela.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1991 (English)In: Annales Societatis Mathematicae Polonae. Series 1: Commentationes Mathematicae - Prace Matematyczne, ISSN 0373-8299, Vol. 30, no 2, 285-291 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1991. Vol. 30, no 2, 285-291 p.
Research subject
URN: urn:nbn:se:ltu:diva-3532Local ID: 15cba020-0709-11de-bf94-000ea68e967bOAI: diva2:976390
Godkänd; 1991; 20090302 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(2245 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 2245 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link